Coverart for item
The Resource Multiplicative ideal theory, by Robert W. Gilmer

Multiplicative ideal theory, by Robert W. Gilmer

Label
Multiplicative ideal theory
Title
Multiplicative ideal theory
Statement of responsibility
by Robert W. Gilmer
Creator
Subject
Language
eng
Member of
Cataloging source
DLC
http://library.link/vocab/creatorName
Gilmer, Robert W
Index
no index present
Literary form
non fiction
Nature of contents
bibliography
Series statement
Queen's papers in pure and applied mathematics
Series volume
no. 12
http://library.link/vocab/subjectName
  • Ideals (Algebra)
  • Rings (Algebra)
Label
Multiplicative ideal theory, by Robert W. Gilmer
Instantiates
Publication
Bibliography note
Bibliography: pages 639-697
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
18206
Dimensions
28 cm
Extent
2 volumes (vii, 700 pages)
Lccn
76384764
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
System control number
(WaOLN)634100
Label
Multiplicative ideal theory, by Robert W. Gilmer
Publication
Bibliography note
Bibliography: pages 639-697
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Control code
18206
Dimensions
28 cm
Extent
2 volumes (vii, 700 pages)
Lccn
76384764
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
System control number
(WaOLN)634100

Library Locations

    • Mathematical Sciences LibraryBorrow it
      104 Ellis Library, Columbia, MO, 65201, US
      38.944377 -92.326537
Processing Feedback ...